MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-125ML

HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-125ML
Model Number 00261-00
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On sep 17, 2020, haemonetics manufacturing performed a photo evaluation of the bowl from the low vol(125ml) cs5 set and confirmed a bowl core leak with a crack in the inner core base.Although there was no serious injury or harm, past reporting (1219343-2020-00001-01) indicates this particular malfunction on a similar device has been associated with a reported death event.The investigation of 1219343-2020-00001-01 indicated the inner core of the bowl malfunctioned via a crack but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core cracks that are confirmed by manufacturing due the event of the past report.
 
Event or Problem Description
On august 05, 2020 haemonetics was notified of an inner core leak which was observed during a procedure in (b)(6), utilizing the cell saver 5 autologous blood recovery system and low vol(125ml) cs5 set.There was no reported impact to patients' health.

Brand Name
CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM
Common Device Name
CELL SAVER 5/5+ BOWL KIT-125ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key10598623
Report Number1219343-2020-00087
Device Sequence Number3273120
Product Code CAC
UDI-Device Identifier10812747016124
UDI-Public(01)10812747016124(17)241201(10)1219028
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K014083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number00261-00
Device Lot Number1219028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1